No Cover Image

Journal article 544 views

Lack of symmetry in linear determinacy due to convective effects in reaction-diffusion-convection problems / Elaine, Crooks

Tamkang Journal of Mathematics, Volume: 47, Issue: 1, Pages: 51 - 70

Swansea University Author: Elaine, Crooks

Full text not available from this repository: check for access using links below.

Published in: Tamkang Journal of Mathematics
ISSN: 2073-9826
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa27054
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 51
End Page: 70